ON THE ELASTIC-PLASTIC SHRINK FIT WITH SUPERCRITICAL INTERFERENCE


GAMER U., MUFTU S.

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol.70, no.11, pp.501-507, 1990 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 11
  • Publication Date: 1990
  • Doi Number: 10.1002/zamm.19900701104
  • Title of Journal : ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK
  • Page Numbers: pp.501-507

Abstract

Shrink fits with perfectly elastic-plastic hub material cannot be treated with the help of Tresca's yield criterion, if the ratio of outer and inner diameter as well as the interference exceed certain limits. For linear hardening material, however, a solution exists for all radii ratios. It is shown that, for small hardening, the material in the neighbourhood of the interface undergoes a twofold change of the yield condition.